# SDR DALA2016111708893

- Difficulty date: November 17, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 74,400 hours, 56,810 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Ramp
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAILCONE FUNCTIONAL CHECK FOUND CAM BASE(RAMP) WORN. REPLACED CAM BASE IAW CARD 5350-01077-0101.
